Get your Health question answered in 3 easy steps

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Noticed discoloration after treating rashes in groin area. How to treat this?

Answered by
Dr.
Dr. Sudarshan

Dermatologist

Practicing since :2005

Answered : 1391 Questions

default
Posted on Thu, 31 Jan 2013 in Skin Hair and Nails
Question: Hi doc,
I had rash in my groin area in the past(3 yrs back) and I took treatment for that.After that the rash disappeared,but, it left some discoloration(black) in my groin area.Would you please suggest me some medicine to treat this discoloration.

Thank you.
doctor
Answered by Dr. Sudarshan 2 hours later
Hi XXXXXXX
Thanks for writing in.
Ive gone through the images.It seems you have tinea cruris.It is a fungal infection common in males of your age group.
Though the infection has reduced it is still not completely cured.Also healed areas have left post inflammatory hyperpigmentation.

Now my advise to you would be-
Apply Eumosone M cream at night time daily.
Use ABZORB powder in the day time,daily after the bath.
Use Kz soap for bathing.
Keep the area clean and dry.
The pigmentation will reduce slowly,it may take 3-6 weeks.

Hope this helps.
I will be available for follow up.
If you need any further clarification feel free to ask .
Regards.
DrSudarshan
MD
Dermatologist.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 12 days later
Hi sir,

I have been using the medicines prescribed by you for 2 weeks. As of now I haven't seen much difference.Should I continue using the same and wait for some time, or do I need to change any of the medicines.Please suggest me any changes.

Thank you.
doctor
Answered by Dr. Sudarshan 24 hours later
Hi again,
You can continue using the same cream .Pigmentation usually takes atleast 1 month to go.
Also you can apply a good quality moisturizer like elovera cream to lighten the area.
Also apply Eumosone Mcream once in night and use Betnovate cream at day time.Betnovate should be applied in small quantity.as it is a potent cream . Apply it over dark areas only.
Continue this for 1 month.
Hope this helps.
I will be available for follow up.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on Skin rash

doctor1 MD

sir, my child got suddenly severe rashes on entire body first came on to face,3 days back, it seems to symptoms like hives we met skin specialist he refered some medicines. my question is how many days will take to reover ? is there any side effects with hives ?

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... This is a difficut case, I have gradually been losing hair on the left and right side of my head at the hairline. I don't know if it will have any relationship, but I also have devoped some type of red rash on the insides of a couple fingers, as will as on top of the hand. It is itchy and sore.

doctor1 MD

I have had a skin rash, hives for several weeks the doctor prescribedprednisone for 10 days and it went away, two days after I stopped it all came back now he has prescribed cetirizine yesterday and after 2 pills, I have absolutely no relief from itching, is this normal, how fast should it work?

doctor1 MD

Hey my baby girl is 7th months she s teething and have two circle red chapped skin rash on her cheeks I m afraid because it looks similar to a ringworm but being that she s teething I figure it was a rash from that. I ve touched it with lotion such as cruel for eczema but it s still there. What do I do?

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?